On the numerical solution convergence of optimal control problems for Leontief type system

Abstract


This article contains proving the convergence of numerical solving of optimal control problem for degenerate linear systems of ordinary differential equations with constant coefficients. Considering different appendixes of such systems, they belong to Leontief type system, as in the first time such systems were investigated as a dynamic Leontief input-output model with noninvertible operator on derivative. By using the initial condition of Showalter-Sidorov we gain an ability to extend the range of practical applicability for this model. The article includes existence and uniqueness theorem of numerical solution of investigated problem, his kind, and results of numerical experiment for dynamic input-output model, which was offered by W. Leontief.

About the authors

Georgiy A Sviridyuk

Souht Ural State University

Email: ridyu@mail.ru
(д.ф.-м.н., проф.), зав. кафедрой, каф. уравнений математической физики; Южно-Уральский государственный университет; Souht Ural State University

Alevtina V Keller

Souht Ural State University

Email: alevtinak@inbox.ru
(к.ф.-м.н., доц.), зав. кафедрой, каф. общеобразовательных дисциплин; Южно-Уральский государственный университет; Souht Ural State University

References

  1. Sviridyuk G. A., Fedorov V. E. Linear Sobolev type equations and degenerate semigroups of operators / Inverse and Ill-posed Problems Series. Utrecht - Boston - Koln - Tokyo: VSP, 2003. 216 pp.
  2. Свиридюк Г. А., Брычев С. В. Численное решение систем уравнений леонтьевского типа // Изв. вузов. Матем., 2003. No 8. С. 46-52
  3. Леонтьев В. В. Межотраслевая экономика. М.: Экономика, 1997. 315 с.
  4. Свиридюк Г. А., Бурлачко И. В. Алгоритм решения задачи Коши для вырожденных линейных систем обыкновенных дифференциальных уравнений с постоянными коэффициентами // Ж. вычисл. матем. и матем. физ., 2003. Т. 43, No 11. С. 1677-1683.
  5. Павлов Б. В., Повзнер А. Я. Об одном методе численного интегрирования систем обыкновенных дифференциальных уравнений // Ж. вычисл. матем. и матем. физ., 1973. Т. 13, No 4. С. 1056-1059.
  6. Павлов Б. В., Радионова О. Е. Метод локальной линеаризации при численном решении жёстких систем обыкновенных дифференциальных уравнений // Ж. вычисл. матем. и матем. физ., 1987. Т. 27, No 5. С. 688-699.
  7. Павлов Б. В., Родионова О. Е. Численное решение систем линейных обыкновенных дифференциальных уравнений с постоянными коэффициентами // Ж. вычисл. матем. и матем. физ., 1994. Т. 34, No 4. С. 622-627.
  8. Брычев С. В. Исследование математической модели экономики коммунального хозяйства малых городов: Дис. ... канд. физ.-мат. наук: 05.13.18: защищена 12.02.02: утв. 24.06.02. Челябинск, 2002. 124 с.
  9. Бурлачко И. В. Исследование оптимального управления системами леонтьевского типа: Дис. ... канд. физ.-мат. наук: 05.13.18: защищена 12.02.02: утв. 24.06.02. Челябинск, 2005. 123 с.
  10. Свиридюк Г. А., Федоров В. Е. Линейные уравнения соболевского типа. Челябинск: Челяб. гос. ун-т, 2003. 179 с.
  11. Келлер А. В. Алгоритм численного решения задачи Шоуолтера-Сидорова для систем леонтьевского типа / В сб.: Методы оптимизации и их приложения: Труды XIV Байкальской школы-семинара. Иркутск - Северобайкальск, 2008. С. 343-350.
  12. Свиридюк Г. А., Ефремов А. А. Задача оптимального управления для одного класса линейных уравнений типа Соболева // Изв. вузов. Матем., 1996. No 12. С. 75-83.
  13. Свиридюк Г. А., Ефремов А. А. Оптимальное управление линейными уравнениями типа Соболева с относительно p-секториальными операторами // Диференц. уравн., 1995. Т. 31, No 11. С. 1912-1919

Statistics

Views

Abstract - 16

PDF (Russian) - 1

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2011 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies